67.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen bad skin

2 REPLIES 2
EmilyA_BCN
Member

Re: Tamoxifen bad skin

Hi Smudgie31

 

It's Emily here from Breast Cancer Care.

 

A few of our telephone volunteers have noted a change in their skin since taking tamoxifen, such as dry skin and a change in elasticity.

 

If you'd like me to arrange for someone to give you a call while you're waiting for replies on here, feel free to drop me a direct message through the forum with your name and number, or you can call us directly on 0345 077 1893. A staff member will have a chat to you first to talk through what you're experiencing, so that we can match you with a volunteer who's experienced something similar. 

 

Best wishes
Emily at Breast Cancer Care

Anna_BCC
Member

Re: Tamoxifen bad skin

Hi Smudgie31

 

Sorry that you havent had a reply yet.  While you are waiting maybe you could ask our specialists?  You can call the free Helpline, 0808 800 6000 or post in the Ask Our Nurses area of the Forum.

 

Best wishes
Anna
Digital Community Officer

Smudgie31
Member

Tamoxifen bad skin

Hi. Is anyone suffering with bad skin since taking Tamoxifen? I've been on it for over a year now. My skin was great after chemo but now it's blotchy and dry. I use organic products and eat well, so l can only think it's my medication.